Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 111, NWS Detroit, MI

November 17, 2013Shiawassee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Nov 17, 2013, 4:47 PM EST for Shiawassee County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 4:47 PM EST (21:47 UTC)
Expired
Nov 17, 2013, 5:30 PM EST
In force
43 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 62 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 11:20 AM ESTTornado Watch PDSSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:49 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 17, 2:49 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
249 PM EST SUN NOV 17 2013

.SHORT TERM...TONIGHT

VIGOROUS UPPER LEVEL TROUGH...NOW NEGATIVELY TILTED...WORKING
THROUGH THE MIDWEST THIS AFTERNOON. SEVERE WEATHER...INCLUDING
TORNADOES OVER WESTERN GREAT LAKES ALREADY...BUT TEMPS PUNCHED INTO
THE 70S OVER ILLINOIS WITH DEW PTS IN THE MID 60S...SUPPORTING CAPES
OF 1500+ J/KG. SO...IT IS NOT FULLY CLEAR ON HOW THE STORMS WILL
EVOLVE AS THEY HEAD INTO THE LESS UNSTABLE REGIME OVER SOUTHERN
LOWER MICHIGAN. NARROW 850 MB THETA-E RIDGE IS WORKING UP FROM
INDIANA...BUT STILL LOOKS LIKE WE WILL BE HARD PRESSED TO SEE DEW
PTS PAST 60 DEGREES. NONE-THE-LESS...THE TORNADO WATCH REMAINS IN
EFFECT FOR ALL OF SOUTHEAST MICHIGAN...WITH THE COLD FRONT PROGGED
TO WORK THROUGH THE AREA IN THE 23-02Z TIME FRAME. A CONSOLIDATED
SEVERE SQUALL LINE WITH THE FRONT IS POSSIBLE...BUT CONFIDENCE IS
HIGHER WITH THE POST FRONTAL WINDS BASED ON UPSTREAM OBS...AS THE
SURFACE LOW STILL HAS PLENTY OF DEEPENING TO GO THROUGH THIS
EVENING. NO ADJUSTMENTS TO HIGH WIND WARNING EXPECTED.

INHERITED MINS (MOSTLY UPPER 30S) IN LINE WITH LATEST GUIDANCE...AND
NO CHANGES MADE...AS COLD ADVECTION OVERNIGHT (925 MB TEMPS OF -2 TO
+ 2 ) ALLOWS FOR MINS TO OCCUR RIGHT AT 12Z.

&&

.LONG TERM...

STRONG WELL-MIXED WESTERLIES AND A MODERATE STRENGTH SURFACE
PRESSURE GRADIENT WILL STILL BE FIRMLY IN PLACE ON MONDAY MORNING
EVEN AS THE STRENGTHENING LOW LIFTS TOWARD JAMES BAY. THE GRADIENT
WIND ALONE WILL SUPPORT WIDESPREAD SUSTAINED WINDS OVER 20 KTS.
HOWEVER, SHARP ISENTROPIC DESCENT ON THE 280K SURFACE ASSOCIATED
WITH ONGOING COLD ADVECTION AND MIXING TO 900MB OR HIGHER WILL
ENSURE WIDESPREAD GUSTS TO AROUND 35 KNOTS DURING THE MORNING. THIS
ENVIRONMENT IN THE PRESENCE OF RESIDUAL BOUNDARY LAYER MOISTURE WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD STRATOCU THAT WILL LINGER
ACROSS CENTRAL AND ESPECIALLY NORTHERN AREAS FOR MUCH OF THE DAY.

WINDS WILL THEN TAPER FROM SOUTH TO NORTH AS THE LOW MIGRATES AWAY
FROM THE AREA. THE LONGEST DURATION OF STRONGER WINDS EXPECTED NORTH
OF THE I-69 CORRIDOR WHERE THE GRADIENT & AMBIENT WIND FIELD WILL BE
STRONGEST THE LONGEST. ALL SAID, IT WILL BE A MARGINAL WIND ADVISORY
TYPE OF DAY ON THE HEELS OF TONIGHT'S POTENTIAL HIGH WIND EVENT.
TEMPERATURES WILL REMAIN STEADY OR JUST SLOWLY FALL THROUGH THE DAY
WITH MOST SPOTS TOPPING OUT IN THE MORNING IN THE UPPER 30S.

ONLY MINOR MODIFICATION OF THE RESIDENT CANADIAN AIRMASS IS EXPECTED
THROUGH THE FIRST HALF OF THE WEEK AS HIGH PRESSURE TRANSITS THE
AREA. HIGH TEMPERATURES WILL THEN RISE INTO MID/UPPER 40S AS THE
SOUTHERLY GRADIENT RAMPS UP AHEAD OF AN AMPLIFYING NORTHERN STREAM
WAVE ON WEDNESDAY.

&&

.MARINE...

ALL STORM AND GALE WARNINGS REMAIN IN PLACE AS LOW PRESSURE OVER THE
WESTERN GREAT LAKES HAS BEGUN TO RAPIDLY DEEPEN AS EXPECTED. AN
INTENSE RESPONSE IN THE WIND FIELD IS FORECAST TO TAKE PLACE TONIGHT
AS SOUTHERLY NEAR-GALES TRANSITION TO SUSTAINED WESTERLY GALES WITH
STORM FORCE GUSTS ACROSS THE NORTHERN TWO THIRDS OF LAKE HURON. ALL
REMAINING WATERS ARE FORECAST TO EXPERIENCE A HIGH END WESTERLY
GALE. THE WEST-SOUTHWEST PREVAILING WIND DIRECTION WILL FAVOR LOW
WATER CONDITIONS IN SAGINAW BAY AS WELL AS THE MICHIGAN WATERS OF
LAKE ERIE WHILE SUBSEQUENTLY CONFINING THE HIGHEST OF WAVES TO THE
EASTERN HALF OF LAKE HURON...ALTHOUGH SIGNIFICANT WAVE HEIGHTS WELL
IN EXCESS OF 12 FEET CAN STILL BE EXPECTED OVER MUCH OF THE OPEN
WATERS THROUGH MONDAY. WINDS WILL EASE MONDAY NIGHT INTO TUESDAY
WITH SIGNIFICANT WAVE HEIGHTS FALLING BELOW 5 FEET IN ALL AREAS BY
LATE TUESDAY MORNING.

&&

.PREV DISCUSSION...ISSUED 230 PM EST SUN NOV 17 2013

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
     MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
     MIZ082-MIZ083...UNTIL 5 AM MONDAY.

LAKE HURON...
     STORM WARNING...LHZ361-LHZ362...FROM 9 PM SUNDAY TO 7 PM MONDAY.

     STORM WARNING...LHZ363-LHZ421-LHZ441-LHZ462...FROM 7 PM SUNDAY TO 7
     PM MONDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
     HURON INCLUDING SAGINAW BAY...UNTIL 7 PM SUNDAY.

     GALE WARNING...LHZ422-LHZ442-LHZ443-LHZ463-LHZ464...FROM 7 PM
     SUNDAY TO 7 PM MONDAY.

     LOW WATER ADVISORY...INNER SAGINAW BAY...FROM 7 PM SUNDAY TO 4 PM
     MONDAY.

LAKE ST CLAIR...
     GALE WARNING...FROM 7 PM SUNDAY TO 7 PM MONDAY.

     SMALL CRAFT ADVISORY...UNTIL 7 PM SUNDAY.

MI WATERS OF LAKE ERIE...
     GALE WARNING...FROM 7 PM SUNDAY TO 7 PM MONDAY.

     LOW WATER ADVISORY...FROM 7 PM SUNDAY TO 4 PM MONDAY.

     SMALL CRAFT ADVISORY...UNTIL 7 PM SUNDAY.

&&

SHORT TERM...SF
LONG TERM....JVC
MARINE.......SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Nov 17, 11:56 AM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1156 AM EST SUN NOV 17 2013

MIZ047>049-053>055-060>063-068>070-075-076-082-083-181700-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1156 AM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER FOR ALL OF SOUTHEAST
MICHIGAN AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
TRACK THROUGH THE GREAT LAKES. THE GREATEST POTENTIAL FOR SEVERE
WEATHER WILL BE BETWEEN 200PM AND 800PM. THE PRIMARY THREAT WILL
BE WIDESPREAD DAMAGING WIND GUSTS IN EXCESS OF 70 MPH.
HOWEVER...STORMS WILL ALSO BE CAPABLE OF PRODUCING
TORNADOES...POTENTIALLY STRONG AND LONG-TRACKED... ALONG WITH A
THREAT FOR MARGINALLY SEVERE HAIL.

STORMS WILL MOVE VERY QUICKLY TO THE EAST-NORTHEAST AT 65 MPH.
SUCH FAST STORM MOTIONS WILL REDUCE THE AMOUNT OF TIME THAT PEOPLE
HAVE TO REACT TO IMPENDING THREATS.

IN ADDITION...DAMAGING WINDS ARE EXPECTED FROM THIS EVENING
THROUGH LATE TONIGHT AS WINDS POTENTIALLY GUST OVER 50 MPH ALONG
AND BEHIND THE COLD FRONT.

A HIGH WIND WARNING AND A TORNADO WATCH ARE IN EFFECT. PLEASE SEE
THE LATEST FORECAST FOR MORE DETAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WIND ADVISORY MAY BE NEEDED THROUGH MONDAY AFTERNOON AS WINDS
CONTINUE TO GUST TO AROUND 45 MPH BEHIND THE DEPARTING LOW
PRESSURE SYSTEM.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER
ACTIVATION HAS OCCURRED.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-181700-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1156 AM EST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STORM WARNINGS...GALE WARNINGS...AND SMALL CRAFT ADVISORIES ARE IN
EFFECT. IN ADDITION...A TORNADO WATCH IS IN EFFECT. PLEASE SEE THE
LATEST FORECAST FOR MORE DETAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORM WARNINGS AND GALE WARNINGS ARE IN EFFECT. PLEASE SEE THE
LATEST FORECAST FOR MORE DETAIL.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER
ACTIVATION HAS OCCURRED.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Nov 17, 2:54 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
254 PM EST SUN NOV 17 2013

MIZ060-061-068-069-172030-
GENESEE-LIVINGSTON-OAKLAND-SHIAWASSEE-
254 PM EST SUN NOV 17 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 252 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
DURAND TO 7 MILES NORTH OF HOWELL TO 5 MILES SOUTHEAST OF
HOWELL...MOVING NORTHEAST AT 70 MPH.

WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  LENNON AND LINDEN BY 300 PM EST...
  SWARTZ CREEK AND HOLLY BY 305 PM EST...
  GRAND BLANC AND FLINT BY 310 PM EST...
  GOODRICH AND DAVISON BY 315 PM EST...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

BEHNKE
Special weather statement, Nov 17, 3:35 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
335 PM EST SUN NOV 17 2013

MIZ047-048-053-060-172130-
BAY-MIDLAND-SAGINAW-SHIAWASSEE-
335 PM EST SUN NOV 17 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF
COLEMAN TO 48 MILES SOUTHWEST OF COLEMAN TO 54 MILES WEST OF
LAINGSBURG...MOVING EAST AT 60 MPH.

WINDS UP TO 60 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  COLEMAN AND PLEASANT VALLEY BY 405 PM EST...
  EDENVILLE AND SANFORD BY 415 PM EST...
  MIDLAND AND MARION SPRINGS BY 420 PM EST...
  LAINGSBURG BY 425 PM EST...
  AUBURN AND HENDERSON BY 430 PM EST...

GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SF
Special weather statement, Nov 17, 4:00 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 PM EST SUN NOV 17 2013

MIZ068-075-172200-
LIVINGSTON-WASHTENAW-
400 PM EST SUN NOV 17 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 50 MILES WEST OF
FOWLERVILLE TO 49 MILES WEST OF MANCHESTER...MOVING EAST AT 65 MPH.

WINDS UP TO 60 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MANCHESTER AND GREGORY AT 440 PM EST...
  FOWLERVILLE AND CHELSEA AT 445 PM EST...
  OAK GROVE AND PINCKNEY AT 450 PM EST...
  WHITMORE LAKE AND SALINE AT 455 PM EST...
  HARTLAND AND ANN ARBOR AT 500 PM EST...

GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SF
Special weather statement, Nov 17, 4:19 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
419 PM EST SUN NOV 17 2013

MIZ075-082-083-172145-
LENAWEE-MONROE-WASHTENAW-
419 PM EST SUN NOV 17 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 416 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TECUMSEH...MOVING NORTHEAST AT 70 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MILAN AND SALINE BY 425 PM EST...
  WILLIS AND ANN ARBOR BY 430 PM EST...
  YPSILANTI AND DIXBORO BY 435 PM EST...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BEHNKE
Special weather statement, Nov 17, 4:42 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
442 PM EST SUN NOV 17 2013

MIZ049-053-054-061-062-172215-
GENESEE MI-HURON MI-LAPEER MI-SAGINAW MI-TUSCOLA MI-
442 PM EST SUN NOV 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HURON...TUSCOLA...EASTERN
SAGINAW...NORTHERN LAPEER AND NORTHERN GENESEE COUNTIES UNTIL 545 PM
EST...

AT 438 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
LINWOOD TO ELSIE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 60 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
FLUSHING AROUND 510 PM EST.
WISNER...TUSCOLA...RICHVILLE...GILFORD...MOUNT MORRIS AND CLIO AROUND
515 PM EST.
THETFORD TOWNSHIP...WATROUSVILLE...VASSAR...UNIONVILLE...SEBEWAING...
GENESEE AND FAIRGROVE AROUND 520 PM EST.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SF
Local storm report, Nov 17, 4:46 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
446 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     3 NNW MIDLAND           43.66N 84.26W
11/17/2013  M54 MPH          MIDLAND            MI   AWOS

            MEASURED AT IKW JACK BARSTOW MUNICIPAL AIRPORT

&&

THOMPSON

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 10:13 PM ESTGale WarningDTX54 hr
Nov 17, 3:34 AM ESTHigh Wind WatchDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more7 hr
Nov 17, 4:02 AM ESTStorm WarningDTX28 hr
Nov 17, 10:29 AM ESTHigh Wind WarningDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more17 hr
Nov 17, 2:49 PM ESTLow Water AdvisoryDTX25 hr
Nov 17, 3:56 PM ESTSevere Thunderstorm WarningDTXBay, Midland, Saginaw79 min
Nov 17, 4:21 PM ESTSpecial Marine WarningDTX84 min
Nov 17, 4:56 PM ESTSevere Thunderstorm WarningDTXLivingston49 min
Nov 17, 5:02 PM ESTSevere Thunderstorm WarningDTXGenesee, Tuscola73 min
Nov 17, 5:08 PM ESTSevere Thunderstorm WarningDTXLenawee, Washtenaw67 min
Nov 17, 5:20 PM ESTSevere Thunderstorm WarningDTXMonroe40 min
Nov 17, 5:31 PM ESTSevere Thunderstorm WarningDTXWayne59 min
Nov 17, 5:31 PM ESTSevere Thunderstorm WarningDTXLapeer74 min
Nov 17, 5:35 PM ESTSevere Thunderstorm WarningDTXLivingston, Oakland55 min
Nov 17, 5:38 PM ESTSpecial Marine WarningDTX82 min
Nov 17, 5:49 PM ESTSevere Thunderstorm WarningDTXMacomb, Saint Clair71 min
Nov 17, 5:58 PM ESTSevere Thunderstorm WarningDTXMonroe32 min
Nov 17, 6:10 PM ESTSpecial Marine WarningDTX80 min
Nov 17, 6:27 PM ESTSevere Thunderstorm WarningDTXOakland63 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.